# SDR ZLWA0602

- Difficulty date: August 30, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N650K
- Make and model: Cessna 650
- Aircraft serial: 6507034
- Aircraft time: 3,428 hours, 2,529 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL230, CABIN LOST PRESSURE CONTROL. CABIN WENT TO 20,000, MASK DROPPED. AIRCRAFT WAS INSPECTED AND NUMEROUS TEST RUNS PERFORMED ON AIRCRAFT. ALL SYSTEMS WERE CHECKED AND THE PRESSURIZATION SYSTEM CHECKED GOOD. NO SYSTEM OR COMPONENT FOUND FAULTY.
